Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Bibliography of Hyper-Space and Non-Euclidean Geometry

George Bruce Halsted
American Journal of Mathematics
Vol. 1, No. 3 (1878), pp. 261-276
DOI: 10.2307/2369314
Stable URL: http://www.jstor.org/stable/2369314
Page Count: 16
  • Download PDF
  • Add to My Lists
  • Cite this Item